Alert archive / North Dakota / Flash Flood Warnings in 2010

Flash Flood Warning 5, NWS Bismarck, ND

May 29, 2010Golden Valley County, McKenzie County, North Dakota

NWS Bismarck, ND issued this flash flood warning at May 29, 2010, 1:30 AM MDT for Golden Valley County, McKenzie County, North Dakota. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 29, 2010, 1:30 AM MDT (07:30 UTC)
Expired
May 29, 2010, 6:11 AM MDT
In force
5 hr
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Flood severity
None

Counties Golden Valley County, ND, McKenzie County, ND

The radar

The Glasgow radar (KGGW), 219 km from the middle of the area, began a volume at 07:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Glasgow Intl Airport, MT (KGGW), launched 00:00Z, 7.5 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Glasgow Intl Airport, MT at 00:00Z on 2010-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Glasgow Intl Airport, MT at 00:00Z on 2010-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
580 m above ground
0-6 km bulk shear
72 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
154 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

759 
WGUS53 KBIS 290730
FFWBIS
NDC033-053-291330-
/O.NEW.KBIS.FF.W.0005.100529T0730Z-100529T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
130 AM MDT SAT MAY 29 2010

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN GOLDEN VALLEY COUNTY IN SOUTHWEST NORTH DAKOTA...
  WESTERN MCKENZIE COUNTY IN NORTHWEST NORTH DAKOTA...

* UNTIL 730 AM MDT/830 AM CDT/

* AT 128 AM MDT/228 AM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
  INDICATED SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS
  THE WARNED AREA. DOPPLER RADAR INDICATES VERY INTENSE RAINFALL     
  WITH HOURLY RATES OF 1 TO 2 INCHES.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  ALEXANDER...ARNEGARD...CARTWRIGHT...CHARBONNEAU...RAWSON AND       
  TROTTERS. MORE THUNDERSTORMS WILL MOVE OVER THE WARNED AREA DURING 
  THE EARLY MORNING HOURS...WITH ADDITIONAL RAINFALL AMOUNTS OF 1 TO 
  2 INCHES POSSIBLE. THE GROUND IS ALREADY SATURATED AND RAPID       
  RUNOFF IS EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

&&

LAT...LON 4797 10404 4798 10394 4796 10391 4799 10386
      4804 10328 4733 10362 4733 10368 4723 10367
      4718 10369 4715 10406

$$

KINNEY
3 follow-up statements
359 
WGUS73 KBIS 290848
FFSBIS

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
348 AM CDT SAT MAY 29 2010

NDC033-053-291330-
/O.CON.KBIS.FF.W.0005.000000T0000Z-100529T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GOLDEN VALLEY ND-MCKENZIE ND-
248 AM MDT SAT MAY 29 2010

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR WESTERN MCKENZIE AND
NORTHERN GOLDEN VALLEY COUNTIES UNTIL 730 AM MDT/830 AM CDT/...

AT 245 AM MDT/345 AM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR 
INDICATED THAT FLASH FLOODING WAS LIKELY OCCURRING ACROSS AREAS FROM 
TROTTERS TO ALEXANDER. RAINFALL INTENSITY HAS DIMINISHED...BUT A 
SATURATED GROUND AND 2 INCHES OR MORE OF RAIN IN A BRIEF PERIOD WILL 
CAUSE WATER TO RUN OVER RURAL ROADS...IN ADDITIONAL TO FLOODING OF 
STREETS AND UNDERPASSES.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...ALEXANDER...
ARNEGARD...CARTWRIGHT...CHARBONNEAU...RAWSON AND TROTTERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF SMALL CREEKS
AND STREAMS...COUNTRY ROADS...NORMALLY DRY WASHES... AS WELL AS
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

&&

LAT...LON 4797 10404 4798 10394 4796 10391 4799 10386
      4804 10328 4733 10362 4733 10368 4723 10367
      4718 10369 4715 10406

$$

KINNEY
270 
WGUS73 KBIS 291110
FFSBIS

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
610 AM CDT SAT MAY 29 2010

NDC033-053-291330-
/O.CON.KBIS.FF.W.0005.000000T0000Z-100529T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GOLDEN VALLEY ND-MCKENZIE ND-
510 AM MDT SAT MAY 29 2010

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR WESTERN MCKENZIE AND
NORTHERN GOLDEN VALLEY COUNTIES UNTIL 730 AM MDT/830 AM CDT/...

AT 508 AM MDT/608 AM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR 
INDICATED SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL 
ACROSS THE WARNED AREA. ADDITIONAL RAINFALL AMOUNTS UP TO HALF AN 
INCH ARE POSSIBLE WITH THESE STORMS.

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ALEXANDER...ARNEGARD...CARTWRIGHT...CHARBONNEAU...RAWSON AND
TROTTERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF SMALL CREEKS
AND STREAMS...COUNTRY ROADS...NORMALLY DRY WASHES... AS WELL AS
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.

FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR
CREEKS.

&&

LAT...LON 4797 10404 4798 10394 4796 10391 4799 10386
      4804 10328 4733 10362 4733 10368 4723 10367
      4718 10369 4715 10406

$$

SAVADEL
252 
WGUS73 KBIS 291211
FFSBIS

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
711 AM CDT SAT MAY 29 2010

NDC033-053-291224-
/O.CAN.KBIS.FF.W.0005.000000T0000Z-100529T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GOLDEN VALLEY ND-MCKENZIE ND-
611 AM MDT SAT MAY 29 2010

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR WESTERN MCKENZIE
AND NORTHERN GOLDEN VALLEY COUNTIES IS CANCELLED...

EXCESS RUNOFF FROM HEAVY RAIN HAS DIMINISHED OVER THE WARNED AREA.  
IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW 
ENFORCEMENT AGENCY.

LAT...LON 4797 10404 4798 10394 4796 10391 4799 10386
      4804 10328 4733 10362 4733 10368 4723 10367
      4718 10369 4715 10406

$$

SAVADEL

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this flash flood warning went out at May 28, 2:46 PM MDT, 10 hours 44 minutes earlier.

Area forecast discussion, May 28, 2:46 PM MDT, 10 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
346 PM CDT FRI MAY 28 2010

.SYNOPSIS...SURFACE LOW PRESSURE IN WESTERN NORTH DAKOTA EXTENDING
SOUTHWEST INTO CENTRAL ROCKIES. STATIONARY FRONT EXTENDS EAST
THROUGH NORTH DAKOTA LOW TO BETWEEN FARGO AND GRAND FORKS...AND
EXTENDING SOUTHWEST TO CENTRAL ROCKIES UTAH LOW. DRY LINE IN
CENTRAL HIGH PLAINS. VERY MOIST AIR MASS IN PLACE OVER SOUTH
CENTRAL AND SOUTHWEST NORTH DAKOTA WITH DEW POINTS APPROACHING 70
F.

&&

.SHORT TERM...TONIGHT THROUGH MONDAY NIGHT...
BROAD WESTERN TROUGH WITH STRONG RIDGING OVER NORTHERN PLAINS.
VERY MOIST CAPPED ATMOSPHERE OVER WESTERN AND CENTRAL NORTH DAKOTA
WAITING FOR LIFT AND COOLING ALOFT FROM SHORTWAVE CURRENTLY
LIFTING FROM NEVADA/UTAH INTO WESTERN MONTANA.

CONVECTION LOOKS TO START THIS EVENING ALONG FRONTAL ZONE OVER
HIGHER TERRAIN AND MOVE NORTHEAST INTO VERY MOIST BOUNDARY LAYER.
MUCAPES ON SPC MESOANALYSIS SHOW AROUND 5K JOULES. WRF 4KM/NAM/
AND ECMWF SHOW THIS CONVECTION MOVING THROUGH NORTHWEST TO NORTH
CENTRAL NORTH DAKOTA OVERNIGHT WITH CONVECTION BEGINNING AGAIN
TOMORROW AFTERNOON OVER EASTERN PORTIONS OF FORECAST AREA.

MID LEVEL LOW MOVES NORTH OF INTERNATIONAL BORDER ON SUNDAY WITH
COMMA HEAD PRECIPITATION WELL NORTH AND ALSO WELL EAST ALONG MORE
PROGRESSIVE FRONTAL ZONE THAN PAST SEVERAL DAYS. MID LEVEL LOW
OPENS AND MOVES EAST MONDAY WITH SURFACE HIGH PRESSURE BUILDING
OVER NORTHERN PLAINS. RIDGING BUILDS OVER CANADIAN ROCKIES
NEGATIVELY TILTED SOUTH THROUGH CENTRAL PLAINS WITH ZONAL TO
NORTHWEST FLOW OVER FORECAST AREA.

.LONG TERM...TUESDAY THROUGH FRIDAY...
LONG TERM MODELS REMAIN IN GOOD AGREEMENT WITH THE OVERALL
PATTERN. A BROAD/DIRTY RIDGE MOVES THROUGH NORTH DAKOTA TUESDAY. A
LEADING SHORTWAVE EJECTING FROM AN SHORTWAVE TROUGH IN THE INTER
MOUNTAIN WEST PASSES THROUGH. THIS COULD GENERATE A
SHOWER/THUNDERSTORM OVER WESTERN AND PORTIONS OF SOUTH CENTRAL
NORTH DAKOTA AND HENCE HAVE MAINTAINED A SLIGHT CHANCE IN THE
GRIDS. TUESDAY NIGHT THROUGH WEDNESDAY EVENING THE AFOREMENTIONED
INTER MOUNTAIN WEST TROUGH MOVES THROUGH NORTH DAKOTA WHICH BRINGS
A BETTER CHANCE FOR SHOWERS AND THUNDERSTORMS TO WESTERN AND
CENTRAL NORTH DAKOTA. BROAD RIDGING THEN DEVELOPS AGAIN THURSDAY.
ANOTHER SHORTWAVE LOOKS TO MOVE THROUGH THE RIDGE FRIDAY AND
FRIDAY NIGHT. THE ECMWF IS MORE AGGRESSIVE WHILE THE GFS TRIES TO
DEFLECT MOST OF THE ENERGY NORTH ACROSS THE BORDER. TEMPERATURES
WILL SLOWLY MODERATE THROUGH THE LONG TERM PERIOD.

&&

.AVIATION...
LOW PRESSURE OVER NORTHWESTERN SOUTH DAKOTA WILL BEGIN
MOVING NORTHEAST TONIGHT DRAGGING A COLD FRONT ACROSS WESTERN AND
CENTRAL NORTH DAKOTA THROUGH EARLY SATURDAY MORNING. IN DOING SO
SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ALONG AND BEHIND
THE FRONT. SOME THUNDERSTORMS MAY POSSIBLY BE SEVERE WITH LARGE
HAIL...DAMAGING WINDS...AND AN ISOLATED TORNADO. PRIOR TO THE
POTENTIAL SEVERE WEATHER...KI SN WILL REMAIN ON THE COOL AND MOIST
SIDE OF THE FRONT WHICH WILL CONTINUE RESULTING IN SOME FOG AND
LIGHT SHOWERS THROUGH EARLY EVENING. MVFR TO IFR CEILINGS WILL
CONTINUE AT KISN UNTIL THE COLD FRONT MOVES THROUGH AND LIFTS THE
CEILINGS TO MVFR/LOW VFR AROUND 02Z SAT. IFR CEILINGS ARE THEN
LIKELY AFTER THE COLD FRONT MOVES THROUGH...AFTER 06Z THROUGH 18Z
SATURDAY. WITH THE EXCEPTION OF KJMS...KMOT/KDIK/KBIS ARE EXPECTED
TO EXPERIENCE SOME MVFR/IFR CEILINGS FOR A COUPLE HOURS AS THE COLD
FRONT PASSES. KJMS SHOULD REMAIN VFR THROUGH 18Z SATURDAY.

&&

.HYDROLOGY...
WITH RECENT HEAVY RAINS OVER THE SOURIS RIVER BASIN THE
LAST FEW DAYS...RIVER LEVELS AT TOWNER AND BANTRY ARE RISING. FOR
THE SOURIS RIVER NEAR TOWNER...THE RIVER LEVEL MAY REACH FLOOD STAGE
BY LATE TUESDAY OF NEXT WEEK. THE RIVER LEVEL NEAR BANTRY SHOULD
REMAIN JUST BELOW FLOOD STAGE. HOWEVER...THIS ALL DEPENDS ON HOW
MUCH ADDITIONAL RAINFALL IS GENERATED BY THE SHOWERS AND
THUNDERSTORMS TONIGHT THROUGH SATURDAY. FOR THE MISSOURI RIVER NEAR
WILLISTON THE CURRENT RIVER LEVEL IS JUST BELOW FLOOD STAGE AND IS
FORECAST TO SLOWLY FALL THROUGH THE WEEKEND. MINOR FLOODING
CONTINUES AT THE JAMES RIVER NEAR LUDDEN WITH A FORECAST RISE TO
MODERATE FLOODING BY MONDAY OF NEXT WEEK. REISSUED FLASH FLOOD
WATCH FOR NORTHWEST AND NORTHCENTRAL WITH GOOD CHANCES LARGE
CONVECTIVE COMPLEX DEVELOPING OVERNIGHT AND MOVING ACROSS ALREADY
SATURATED SOILS OF WEST CENTRAL TO NORTH CENTRAL NORTH DAKOTA.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR NDZ001>005-
009>012-017.

&&

HW/CH/KS
Hazardous weather outlook, May 28, 11:08 PM MDT, 2 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
1208 AM CDT SAT MAY 29 2010

NDZ001>005-009>012-017-300515-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-MCKENZIE-
1208 AM CDT SAT MAY 29 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA AND NORTHWEST NORTH DAKOTA.

.DAY ONE...TONIGHT

A FLASH FLOOD WATCH IS IN EFFECT TONIGHT THROUGH SATURDAY MORNING.
THUNDERSTORMS ARE LIKELY TONIGHT AND INTO SATURDAY MORNING...SOME
POSSIBLY SEVERE. HEAVY RAINS OVER THE PAST FEW DAYS...COMBINED
WITH A PERSISTENT MOIST WEATHER PATTERN...WILL BRING THE POTENTIAL
FOR HEAVY RAIN AND FLASH FLOODING OVER NORTHWEST NORTH DAKOTA
TONIGHT AND SATURDAY MORNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE OF THUNDERSTORMS SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

NDZ013-019>023-025-034>037-042-045>048-050-051-300515-
PIERCE-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-
KIDDER-STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
1208 AM CDT SAT MAY 29 2010 /1108 PM MDT FRI MAY 28 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH
DAKOTA.

.DAY ONE...TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE OF THUNDERSTORMS SATURDAY...SOME POSSIBLY SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NDZ018-031>033-040-041-043-044-300515-
DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS-
1208 AM CDT SAT MAY 29 2010 /1108 PM MDT FRI MAY 28 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
DAKOTA.

.DAY ONE...TONIGHT

THERE IS A GOOD CHANCE OF THUNDERSTORMS TONIGHT...SOME POSSIBLY
SEVERE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE OF THUNDERSTORMS SATURDAY...SOME POSSIBLY SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

JV

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 12:54 AM MDTSevere Thunderstorm WarningBISGolden Valley, McKenzie66 min
May 29, 2:00 AM MDTSevere Thunderstorm WarningBISBillings, McKenzie60 min
May 29, 2:09 AM MDTSevere Thunderstorm WarningBISWilliams66 min
May 29, 2:17 AM MDTFlash Flood WarningBISMcKenzie, Williams4 hr
May 29, 2:40 AM MDTSevere Thunderstorm WarningBISDivide65 min
May 29, 2:56 AM MDTSevere Thunderstorm WarningBISBurke, Mountrail, Williams64 min
May 29, 3:22 AM MDTSevere Thunderstorm WarningBISMountrail, Renville, Ward38 min
May 29, 3:52 AM MDTSevere Thunderstorm WarningBISBottineau, Renville, Ward38 min
May 29, 4:41 AM MDTFlash Flood WarningBISMcKenzie, Mountrail4 hr
May 29, 5:01 AM MDTFlash Flood WarningBISBottineau, Renville, Ward4 hr
May 29, 5:16 AM MDTSevere Thunderstorm WarningBISRolette29 min
May 29, 5:27 AM MDTSevere Thunderstorm WarningBISBurke, Mountrail, Renville, Ward48 min
May 29, 5:58 AM MDTFlash Flood WarningBISRenville, Ward4 hr
May 29, 6:14 AM MDTSevere Thunderstorm WarningBISRenville61 min
May 29, 10:26 AM MDTSevere Thunderstorm WarningBISRenville34 min
May 29, 10:50 AM MDTSevere Thunderstorm WarningBISMountrail, Ward40 min
May 29, 11:05 AM MDTSevere Thunderstorm WarningBISMountrail, Renville, Ward55 min
May 29, 11:55 AM MDTRiver Flood WarningBISWilliams27 hr
May 29, 11:59 AM MDTFlash Flood WarningBISBottineau, Mountrail, Renville, Ward6 hr
May 29, 5:21 PM MDTSevere Thunderstorm WarningBISRolette21 min

Nearby

Flash Flood Warnings in North Dakota, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.